|   

[MPLUS] Panadol Menstrual 12X10S

RM 89.00
数量
+
型号
13000332
品牌
Panadol
状态
售卖中
​发货
预计3-7 天内​
运费
West Malaysia - RM 8.00
East Malaysia - RM 12.00
免运费
KL & Selangor免运费如果订单超过RM250.00
积分
89 分
商品介绍

Size (length*width*height): 9cm x 7cm x 10cm

Relief of period pain and discomfort.

  • Period pain
  • Bloatedness
  • Water weight gain
  • Discomforts associated with pre-menstrual and menstrual periods

Film-coated capsule-shaped caplet, making them easier to swallow.

Recommend Dosage

Adults: 2 caplets every 4-6 hours. Do not exceed 8 caplets in 24 hours. If pain persists for more than 10 days, consult a physician immediately. Consult a doctor if pain is severe. Do not use if you are allergic to Paracetamol or Pamabrom. Store below 25 degree Celsius. Keep out of reach of children.

Ingredients

Each Caplet Contains 500mg Paracetamol and 25mg Pamabrom

Caution

Do not take with any other products containing Paracetamol at the same time. If pain persists for more than 10 days, consult a physician immediately. C

Disclaimer:
While M Plus strives to ensure the accuracy of its product images and information, some manufacturing changes to packaging and/or ingredients may be pending updates on our site. Although items may occasionally ship with alternate packaging, product originality is always guaranteed. We recommend that you read labels, warnings, and directions of all products before use and not rely solely on the information provided by M Plus.

[MPLUS] Panadol Menstrual 12X10S
[MPLUS] Panadol Menstrual 12X10S
送货资讯
区域订单总额 (RM)运费 (RM)
KL & SelangorAbove 250.00免运费
区域重量运费 (RM)
West Malaysia首 0.50 kg8.00
额外 0.50 kg1.50
East Malaysia首 0.50 kg12.00
额外 0.50 kg2.00
TOP